# SDR FDEA201004011045

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,399 hours, 20,576 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM1026190350
- Condition: Missing
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT NR 3 FIRE HANDLE AND WARN LIGHT, AND BELL CAME ON.  ON LEVEL OFF THRUST LEVELS PULLED  BACK LIGHTS (FIRE) WENT OUT.  SHUT DOWN ENGINE, FIRE  WARNING TEST WAS GOOD.  REMOVED AND INSPECTED THE CHIP DETECTORS AND  REPLACED THE OIL FILTER IAW P&W JT8D MM CH 72-00-00-810-004.  DETERMINED THAT THE 6TH STAGE  BLEED DUCT IS THE SOURCE OF THE LEAK.  SEARCHED THE ENGINE BUT DID NOT FIND THE MISSING CLAMP.  THE  PART IS NIS REF IPC 32-10-00-02 ITEM 40.  COMPLIED WITH MTSI 26-10/4398 AND REMOVED RELAYS R730 AND R731 AND CHECKED LOOPS AT D1480 OF M819 WITH NO DISCREPANCIES.  REINSTALLED D1480 AND RELAYS  R730 AND R731, ALL OPS CHECKS GOOD REF AMM 26-11-001-5.  REPLACED CLAMP PER SMP, GOOD LEAK CHECK.  AWAITING HIGH POWER AFTER PUSH.  RAN ENGINE AT MAX POWER SETTING FOR 5 MINUTES, PER JRH, ALL NORMAL, GOOD FOR SERVICE.
